University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Identification in discrete Markov decision models

Srisuma, S (2014) Identification in discrete Markov decision models Econometric Theory, 31 (3). pp. 521-538.

Full text not available from this repository.

Abstract

Copyright © Cambridge University Press 2014.We derive conditions for the identification of the structural parameters in Markov decision model under the assumptions of Rust (1987, Econometrica 55, 999-1033) when the payoff function is parametrically specified. Identification in this class of dynamic problems is difficult to establish since the parameters of interest enter the value function nonlinearly, and the value function is only defined implicitly as a fixed point of some functional equation. We show it is sufficient to verify identification in the pseudomodel, which is more tractable as it is originally designed to reduce the computational burden in the estimation problem, for the identification of the data generating parameter of the underling model. Our results extend naturally to a class of dynamic discrete action games commonly used in empirical industrial organizations.

Item Type: Article
Authors :
NameEmailORCID
Srisuma, Ss.srisuma@surrey.ac.ukUNSPECIFIED
Date : 15 September 2014
Identification Number : 10.1017/S0266466614000437
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 15:34
Last Modified : 17 May 2017 14:36
URI: http://epubs.surrey.ac.uk/id/eprint/820525

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800